Alert archive / Ohio / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 78, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 29, 2021, 5:58 PM EDT for Pike County, Ross County, Scioto County, Ohio. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2021, 5:58 PM EDT (21:58 UTC)
- Expired
- Jul 29, 2021, 7:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Pike County, OH, Ross County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 73 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 6:14 PM EDT | TSTM WND DMG | 5 Ene Waverly, OH | TREES AND POWER LINES REPORTED DOWN. |
| Jul 29, 6:46 PM EDT | TSTM WND DMG | Stockdale, OH | TREES REPORTED DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 3:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1163 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
775
WUUS51 KILN 292158
SVRILN
OHC131-141-145-292300-
/O.NEW.KILN.SV.W.0078.210729T2158Z-210729T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
558 PM EDT Thu Jul 29 2021
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Pike County in southwestern Ohio...
Northern Scioto County in southwestern Ohio...
Southern Ross County in southwestern Ohio...
* Until 700 PM EDT.
* At 557 PM EDT, a severe thunderstorm was located near Chillicothe,
moving southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Waverly, Piketon, Bainbridge, Pike Lake, Kincaid Springs,
Lucasville, Londonderry, Beaver, South Salem, Rarden, Wakefield,
Pike County Airport, Mooresville, Omega, Givens, Knockemstiff,
Mount Joy, Bear Creek and Massieville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3886 8276 3891 8327 3902 8327 3905 8332
3924 8335 3925 8335 3924 8336 3927 8339
3934 8338 3933 8275 3917 8277 3916 8279
3895 8281 3894 8275
TIME...MOT...LOC 2157Z 331DEG 29KT 3926 8308
HAIL...1.00IN
WIND...70MPH
$$
Hatzos4 follow-up statements
536
WWUS51 KILN 292211
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
611 PM EDT Thu Jul 29 2021
OHC131-141-145-292300-
/O.CON.KILN.SV.W.0078.000000T0000Z-210729T2300Z/
Pike OH-Scioto OH-Ross OH-
611 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PIKE...NORTHERN SCIOTO AND SOUTHERN ROSS COUNTIES...
At 611 PM EDT, a severe thunderstorm was located over Waverly, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Chillicothe, Waverly, Piketon, Bainbridge, Pike Lake, Kincaid
Springs, Lucasville, Londonderry, Beaver, South Salem, Rarden,
Wakefield, Pike County Airport, Mooresville, Omega, Givens,
Knockemstiff, Mount Joy, Bear Creek and Massieville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3886 8276 3891 8327 3902 8327 3905 8332
3924 8335 3925 8335 3924 8336 3927 8339
3934 8338 3933 8275 3917 8277 3916 8279
3895 8281 3894 8275
TIME...MOT...LOC 2211Z 331DEG 29KT 3916 8301
HAIL...1.00IN
WIND...60MPH
$$
Hatzos991
WWUS51 KILN 292228
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
628 PM EDT Thu Jul 29 2021
OHC131-141-145-292300-
/O.CON.KILN.SV.W.0078.000000T0000Z-210729T2300Z/
Pike OH-Scioto OH-Ross OH-
628 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PIKE...NORTHERN SCIOTO AND SOUTHWESTERN ROSS COUNTIES...
At 628 PM EDT, a severe thunderstorm was located near Piketon, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Waverly, Piketon, Bainbridge, Pike Lake, Kincaid Springs, Lucasville,
Beaver, South Salem, Rarden, Wakefield, Pike County Airport, Omega,
Givens, Knockemstiff, Mount Joy, Bear Creek, Lake White, Bourneville,
Poplar Grove and Stockdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3886 8276 3891 8327 3902 8327 3905 8332
3924 8335 3925 8335 3924 8336 3927 8339
3934 8338 3933 8308 3916 8279 3895 8281
3894 8275
TIME...MOT...LOC 2228Z 331DEG 29KT 3904 8292
HAIL...1.00IN
WIND...60MPH
$$
Hatzos158
WWUS51 KILN 292243
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
643 PM EDT Thu Jul 29 2021
OHC131-141-145-292300-
/O.CON.KILN.SV.W.0078.000000T0000Z-210729T2300Z/
Pike OH-Scioto OH-Ross OH-
643 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PIKE...NORTHERN SCIOTO AND SOUTHWESTERN ROSS COUNTIES...
At 642 PM EDT, a severe thunderstorm was located near Piketon.
Another severe thunderstorm was located 5 miles southwest of
Bourneville. These storms are moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Waverly, Piketon, Bainbridge, Pike Lake, Kincaid Springs, Lucasville,
Beaver, Rarden, Wakefield, Pike County Airport, Omega, Givens,
Knockemstiff, Mount Joy, Bear Creek, Lake White, Bourneville, Poplar
Grove, Stockdale and Elm Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3886 8276 3891 8327 3902 8327 3905 8332
3924 8335 3925 8335 3924 8336 3927 8339
3933 8308 3916 8279 3895 8281 3894 8275
TIME...MOT...LOC 2242Z 322DEG 26KT 3902 8289
HAIL...1.00IN
WIND...60MPH
$$
Hatzos288
WWUS51 KILN 292255
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
655 PM EDT Thu Jul 29 2021
OHC131-141-145-292305-
/O.EXP.KILN.SV.W.0078.000000T0000Z-210729T2300Z/
Pike OH-Scioto OH-Ross OH-
655 PM EDT Thu Jul 29 2021
...THE SEVERE THUNDERSTORM WARNING FOR PIKE...NORTHERN SCIOTO AND
SOUTHWESTERN ROSS COUNTIES WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3886 8276 3891 8327 3902 8327 3905 8332
3924 8335 3925 8335 3924 8336 3927 8339
3933 8308 3916 8279 3895 8281 3894 8275
TIME...MOT...LOC 2255Z 331DEG 29KT 3894 8283
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 4:17 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 29, 4:17 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 417 PM EDT Thu Jul 29 2021 .SYNOPSIS... Strong to severe thunderstorms possible through late evening Thursday. Cold front swings through tonight, providing cooler and drier into Friday and Saturday. A slight chance for showers exists Sunday, but an extended period of below average temperatures is expected into the beginning of the next work week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A severe thunderstorm watch has been issued for all of our counties with the exception of our northern three (Hardin, Auglaize and Mercer) until 10 PM EDT. A cluster of storms tracking southeast through western Ohio and central Ohio have already produced a number of severe reports - mainly for hail greater than 1" in diameter. While strong, damaging winds and large hail will continue to be the primary threat, several supercells have formed and will keep the threat for isolated tornadoes present with these storms. Additionally, some storms have begun training in central Ohio, which may lead to localized flooding issues. More favorable 0-6km effective shear remains across our eastern counties in central Ohio where closer to 40 kts is present. These values drop off to near 25 kts towards our western counties. SPC mesoanalysis shows MLCAPE near 2000 J/kg where these storms are located in west-central Ohio. A very moist and unstable environment will remain in place through the evening, keeping strong to severe thunderstorms present for the time being. Our northern counties in central Ohio will have the severe threat end by this evening as storms push further south over the next couple of hours. After about 10pm, the severe threat will begin to diminish, with only some scattered showers possible overnight as the cold front swings through. There could be some river fog development as well - especially further south towards the Ohio River where the moisture will remain higher the longest. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... Drier air filters in on Friday as northwesterly flow persists aloft and surface winds shift out of the north. Some post- frontal stratus clouds will linger during the early morning hours before lifting. Still expecting scattered cu development during the day with weak instability present, but surface high pressure building in from the upper Midwest will offer drier conditions across the fa. Additionally, a relief from the heat and humidity will be felt as dewpoints drop to near or just below 60 (compared to low to mid-70s on Thursday) with high temperatures topping off in the middle 70s to lower 80s. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Surface high pressure will be across the region on Saturday. Under a northwest flow aloft, a disturbance will pass by to our southwest. It looks like pcpn with this system will stay mostly out of our area, so we are expecting dry conditions. Highs will range from 75 to 80. A broad mid level trough will dig southeast across the Great Lakes Saturday night into Sunday. This will push a weak cold front east through the area, bringing a low chance for a shower or thunderstorm. It will remain a little cool for the beginning of August. For the reminder of the forecast, Monday through Thursday, broad mid level troughing will remain with weak high pressure across the Ohio Valley at the surface. It should stay mainly dry through the period with very low chances of pcpn perhaps by late in the week. It will continue a little below normal early week, then closer to normal later in the week. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... Scattered storms expected to develop this afternoon and linger into the late evening hours. Some of these storms will be strong to severe. Have included a tempo group at every taf site to indicate potential timing of TSRA based on latest model guidance. Heavy downpours will lead to reduced vsbys and some MVFR CIG reductions - IFR reductions are less likely but could happen briefly in stronger storms. Strong wind gusts and large hail will be the primary threats with these storms. Included an increase in wind gusts to near 25 kts in the tempo group, but will monitor trends and amend if stronger gusts are expected with thunderstorms. Thunderstorm threat diminishes this evening from north to south, but a few storms could linger until about midnight for our southern taf sites. Afterwards, a number of sites will observe MVFR CIG and vsby reductions overnight with the passing cold front. Surface winds will shift towards the north-northwest, but remain fairly light below 10 kts overnight. May have held onto MVFR CIGs longer than needed, but CIG improvement to VFR is expected around sunrise on Friday. Prevailing VFR expected the remainder of the taf period on Friday with light northerly winds. .OUTLOOK... MVFR ceilings and visibilities are possible Saturday night into Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Clark NEAR TERM...Clark SHORT TERM...Clark LONG TERM...Hickman AVIATION...Clark
Hazardous weather outlook, Jul 29, 5:10 AM EDT, 12 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 510 AM EDT Thu Jul 29 2021 INZ050-OHZ026-034-035-042>046-051>056-060>065-072>074-080-300915- Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware- Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery- Greene-Fayette OH-Pickaway-Fairfield-Clinton-Ross-Hocking-Highland- 510 AM EDT Thu Jul 29 2021 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms this morning are not expected to be severe. However, additional thunderstorms are forecast to develop this afternoon. A few severe storms will be possible with damaging winds being the primary threat. Large hail or an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. INZ058-059-066-073>075-080-KYZ089>100-OHZ070-071-077>079-081-082-088- 300915- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Butler-Warren-Hamilton-Clermont-Brown-Adams- Pike-Scioto- 510 AM EDT Thu Jul 29 2021 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Today and tonight. The heat index will be between 95 and 100 this afternoon. Thunderstorms will develop and move across the area this afternoon into the evening. A few severe storms will be possible with damaging winds being the primary threat. Large hail or an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Special weather statement, Jul 29, 4:35 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
435 PM EDT Thu Jul 29 2021
OHZ053-054-292100-
Madison OH-Clark OH-
435 PM EDT Thu Jul 29 2021
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLARK AND SOUTHWESTERN
MADISON COUNTIES UNTIL 500 PM EDT...
At 435 PM EDT, radar indicated a strong thunderstorm 5 miles
northeast of Springfield, moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Springfield, London, South Charleston, Choctaw Lake, Harmony, Lisbon,
Brighton, Lafayette, South Vienna, Catawba, Newport, Buck Creek State
Park, New Moorefield and Plattsburg.
This includes I-70 in Ohio between mile markers 57 and 76.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4002 8364 3993 8337 3981 8342 3974 8355
3991 8381 4002 8375
TIME...MOT...LOC 2035Z 305DEG 23KT 3993 8364
HatzosLocal storm report, Jul 29, 4:41 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
441 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HEAVY RAIN 2 ESE DOWNTOWN COLUMBUS 39.95N 82.97W
07/29/2021 M1.05 INCH FRANKLIN OH TRAINED SPOTTER
STREET FLOODING REPORTED. WATER AT A DEPTH OF A FEW
INCHES.
&&
HICKMANLocal storm report, Jul 29, 5:12 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
512 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HEAVY RAIN 1 S CANAL WINCHESTER 39.83N 82.82W
07/29/2021 M0.98 INCH FRANKLIN OH PUBLIC
OCCURRED IN 25 MINUTES.
&&
ANOVAKSpecial weather statement, Jul 29, 5:44 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
544 PM EDT Thu Jul 29 2021
OHZ054-062-063-292215-
Fayette OH-Madison OH-Greene OH-
544 PM EDT Thu Jul 29 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE...EASTERN
GREENE AND SOUTHWESTERN MADISON COUNTIES UNTIL 615 PM EDT...
At 544 PM EDT, radar indicated a strong thunderstorm over Cedarville,
moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Locations impacted include...
Yellow Springs, Cedarville, Jamestown, Jeffersonville, Wilberforce,
New Jasper, South Solon, Bowersville, Clifton, Milledgeville, Octa,
Rosemoor, John Bryan State Park, Gladstone, Bookwalter, Bell Center,
Shady Grove and Interstate 71 at US Route 35.
This includes I-71 in Ohio between mile markers 59 and 74.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3982 8383 3980 8383 3979 8374 3978 8374
3977 8361 3969 8347 3955 8362 3955 8371
3978 8398 3983 8391
TIME...MOT...LOC 2144Z 313DEG 22KT 3977 8382
chLocal storm report, Jul 29, 5:45 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND DMG DOWNTOWN COLUMBUS 39.96N 83.00W
07/29/2021 FRANKLIN OH LAW ENFORCEMENT
WIRES REPORTED DOWN AND LARGE TREE BRANCHES REPORTED DOWN
ACROSS THE CITY. TIME ESTIMATED FROM RADAR.
&&
HICKMANLocal storm report, Jul 29, 5:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG 2 NW DUBLIN 40.14N 83.16W
07/29/2021 FRANKLIN OH PUBLIC
LARGE TREE LIMB DOWN
&&
ANOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:30 AM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 60 min |
| Jul 29, 7:19 AM EDT | Special Weather Statement | ILN | Darke | 41 min |
| Jul 29, 9:51 AM EDT | Special Weather Statement | ILN | Licking | 39 min |
| Jul 29, 2:29 PM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| Jul 29, 2:49 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 41 min |
| Jul 29, 3:13 PM EDT | Special Weather Statement | ILN | Licking | 17 min |
| Jul 29, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 47 min |
| Jul 29, 3:37 PM EDT | Special Weather Statement | ILN | Delaware | 23 min |
| Jul 29, 3:43 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking, Madison, Union | 24 min |
| Jul 29, 3:44 PM EDT | Special Weather Statement | ILN | Madison | 31 min |
| Jul 29, 3:50 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin | 40 min |
| Jul 29, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 48 min |
| Jul 29, 4:06 PM EDT | Areal Flood Advisory | ILN | Franklin | 114 min |
| Jul 29, 4:06 PM EDT | Special Weather Statement | ILN | Licking | 24 min |
| Jul 29, 4:07 PM EDT | Special Weather Statement | ILN | Franklin | 23 min |
| Jul 29, 4:24 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 37 min |
| Jul 29, 4:35 PM EDT | Special Weather Statement | ILN | Clark, Madison | 25 min |
| Jul 29, 4:43 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Madison, Pickaway | 47 min |
| Jul 29, 4:48 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Madison | 42 min |
| Jul 29, 5:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 45 min |
| Jul 29, 5:01 PM EDT | Areal Flood Advisory | ILN | Clark, Franklin, Madison, Pickaway | 85 min |
| Jul 29, 5:20 PM EDT | Tornado Warning | ILN | Pickaway, Ross | 25 min |
| Jul 29, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 66 min |
| Jul 29, 5:44 PM EDT | Special Weather Statement | ILN | Greene | 31 min |
| Jul 29, 6:13 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 47 min |
| Jul 29, 6:34 PM EDT | Areal Flood Advisory | ILN | Fayette, Greene, Highland, Pickaway, Pike, Ross | 3 hr |
| Jul 29, 6:51 PM EDT | Special Weather Statement | ILN | Fayette, Greene | 24 min |
| Jul 29, 6:55 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 35 min |
| Jul 29, 7:02 PM EDT | Special Weather Statement | ILN | Clinton | 28 min |
| Jul 29, 7:25 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 35 min |
| Jul 29, 7:26 PM EDT | Special Weather Statement | ILN | Highland | 34 min |
| Jul 29, 7:45 PM EDT | Areal Flood Advisory | ILN | Adams, Clinton, Fayette, Greene, Highland, Pike and 1 more | 4 hr |
| Jul 29, 7:52 PM EDT | Special Weather Statement | ILN | Adams, Highland | 38 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.